# SDR DXTA200702699

- Difficulty date: December 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Engine: Garrtt TFE7315BR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Roller
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O AND GEAR RETRACTION THE RT MAIN GEAR RED LIGHT STAYED ON.  FOUND RT IB GEAR DOOR (MAIN) UPLOCK ROLLER TO BE OUT OF RIG. RIGGED DOOR IAW HAWKER 800XP MM 32-10-41. OPS CHECK WAS GOOD.
